# SDR CALA2013110892765

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,771 hours, 23,921 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN 2 FT SECTION OF EMERGENCY EXIT LIGHT COVER CRACKED.  REPLACED EMERGENCY EXIT LIGHT COVER IN AFT CABIN.
